SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

DICKENSTEIN, Alicia. Hypergeometric functions and binomials. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 97-110. ISSN 1669-9637.

    [Ado94]    Alan Adolphson, Hypergeometric functions and rings generated by monomials, Duke Math. J. 73 (1994), no. 2, 269-290. [ Links ]

    [App1880]    Paul Appell, Sur les séries hypergéometriques de deux variables et sur des équations différentielles linéaires aux dérivées partielles, Comptes Rendus 90 (1880), 296-298. [ Links ]

    [Bir27]    R. Birkeland, Über die Auflösung algebraischer Gleichungen durch hypergeometrische Funktionen. Mathematische Zeitschrift 26 (1927), 565-578. [ Links ]

    [Bjö93]    Jan-Erik Björk, Analytic D -modules and applications, Mathematics and its Applications, vol. 247, Kluwer Academic Publishers Group, Dordrecht, 1993. [ Links ]

    [Bjö79]    Jan Erik Björk, Rings of differential operators, North-Holland Mathematical Library, vol. 21, North-Holland Publishing Co., Amsterdam, 1979. [ Links ]

    [CDD99]    E. Cattani, C. D'Andrea, and A. Dickenstein, The A -hypergeometric system associated with a monomial curve, Duke Math. J. 99 (1999), 179-207. [ Links ]

    [CD07]    Eduardo Cattani and Alicia Dickenstein, Counting solutions to binomial complete intersections, J. of Complexity 23, Issue 1 (2007), 82-107 [ Links ]

    [DMM06]    Alicia Dickenstein, Laura Matusevich, and Ezra Miller, Binomial D -modules, Preprint. Available at arXiv:math/0610353. [ Links ]

    [DMM08]    Alicia Dickenstein, Laura Matusevich, and Ezra Miller. Combinatorics of binomial primary decomposition, Preprint. Available at: arXiv:0803.3846. [ Links ]

    [DMS05]    Alicia Dickenstein, Laura Felicia Matusevich, and Timur Sadykov, Bivariate hypergeometric D -modules, Adv. Math. 196 (2005), no. 1, 78-123. [ Links ]

    [DSt02]    Alicia Dickenstein and Bernd Sturmfels, Elimination in codimension two, J. Symbolic Comput. 34(2) (2002), 119-135. [ Links ]

    [DS07]    Alicia Dickenstein and Timur Sadykov, Bases in the solution space of the Mellin system, Mat. Sb. 198:9 (2007), 59-80. [ Links ]

    [ES96]    David Eisenbud and Bernd Sturmfels, Binomial ideals, Duke Math. J. 84 (1996), no. 1, 1-45. [ Links ]

    [Erd50]    Arthur Erdélyi, Hypergeometric functions of two variables, Acta Math. 83 (1950), 131-164. [ Links ]

    [Eu1748]    Leonhard Euler, Introductio in Analysis Infinitorum, volume 1. Laussane, 1748. [ Links ]

    [Gau1812]    Carl Friedrich Gauss, Disquisitiones generales circa seriem infinitam. Thesis, Göttingen, 1812. In Ges. Werke, Göttingen, 1866. [ Links ]

    [GGR92]    I. M. Gel'fand, M. I. Graev, and V. S. Retakh, General hypergeometric systems of equations and series of hypergeometric type, Uspekhi Mat. Nauk 47 (1992), no. 4(286), 3-82, 235. [ Links ]

    [GGZ87]    I. M. Gel'fand, M. I. Graev, and A. V. Zelevinskiy, Holonomic systems of equations and series of hypergeometric type, Dokl. Akad. Nauk SSSR 295 (1987), no. 1, 14-19. [ Links ]

    [GKZ89]    I. M. Gel'fand, A. V. Zelevinskiy, and M. M. Kapranov, Hypergeometric functions and toral manifolds. Functional Analysis and its Applications 23 (1989), 94-106. [ Links ]

    [GKZ90]    I. M. Gel'fand, M. Kapranov, and A. Zelevinski, Generalized Euler integrals and A -hypergeometric functions. Advances in Mathematics 84 (1990), 255-271. [ Links ]

    [Hor1889]    J. Horn, Über die konvergenz der hypergeometrischen Reihen zweier und dreier Veränderlichen, Math. Ann. 34 (1889), 544-600. [ Links ]

    [Hor31]    J. Horn, Hypergeometrische Funktionen zweier Veränderlichen, Math. Ann. 105 (1931), no. 1, 381-407. [ Links ]

    [Hot91]    Ryoshi Hotta, Equivariant D -modules, math.RT/980502. In P. Torasso, editor, Proceedings of ICPAM Spring School in Wuhan, Travaux en Cours. Paris, 1991. [ Links ]

    [Kum1836]     Ernst Eduard Kummer, Über die hypergeometrische Reihe F(α,β,x) , J. für Math. 15 (1836). [ Links ]

    [MMW05]    Laura Felicia Matusevich, Ezra Miller, and Uli Walther, Homological methods for hypergeometric families, J. Amer. Math. Soc. 18 (2005), no. 4, 919-941. [ Links ]

    [Ma37]    K. Mayr, Über die Auflösung algebraischer Gleichungssysteme durch hypergeometrische Funktionen, Monatshefte für Mathematik und Physik 45 (1937), 280-313. [ Links ]

    [Mel21]    Hjalmar Mellin, Résolution de l'équation algébrique générale à l'aide de la fonction Γ , C.R. Acad. Sc. 172 (1921), 658-661. [ Links ]

    [MS05]    Ezra Miller and Bernd Sturmfels, Combinatorial commutative algebra, Graduate Texts in Mathematics, vol. 227, Springer-Verlag, New York, 2005. [ Links ]

    [PT04]    M. Passare and A. Tsikh, Algebraic equations and hypergeometric series, in: "The Legacy of N.H. Abel", Springer-Verlag (2004), 563-582. [ Links ]

    [Rie1857]    Georg Friedrich Bernhard Riemann, Beiträge zur Theorie der durch Gauss'sche Reihe F(α,β,γ,x) darstellbaren Functionen. K. Gess. Wiss. Göttingen, 7, 1-24 (1857) [ Links ]

    [Sad02]    Timur Sadykov, On the Horn system of partial differential equations and series of hypergeometric type, Math. Scand. 91 (2002), no. 1, 127-149. [ Links ]

    [SchW08]    Mathias Schulze and Uli Walther, Irregularity of hypergeometric systems via slopes along coordinate subspaces, Duke Math. J. 142,3 (2008), 465-509 [ Links ]

    [SST00]    Mutsumi Saito, Bernd Sturmfels, and Nobuki Takayama, Gröbner Deformations of Hypergeometric Differential Equations, Springer-Verlag, Berlin, 2000. [ Links ]

    [Stu96]    Bernd Sturmfels, Gröbner bases and convex polytopes, American Mathematical Society, Providence, RI, 1996. [ Links ]

    [Stu00]    Bernd Sturmfels, Solving algebraic equations in terms of A-hypergeometric series, in: Formal power series and algebraic combinatorics (Minneapolis, MN, 1996), Discrete Math. 210 (2000), no. 1-3, 171-181. [ Links ]